# SDR SIMA201122207

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145807
- Aircraft time: 18,456 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Engien
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX ADVISES SMOKE IS COMING OUT OF ATS OUTLET ALONG WITH SPARKS    R & R E2 ATS IAW AMM 80-10-01. ATS LEAK CHECK GOOD IAW AMM 71-00-01. ENG START GOOD. NO SMOKE OR SPARKS NOTED
